# SDR COMA0360095

- Difficulty date: February 8, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 21,373 hours, 20,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5822 FLAPS FAILEDRESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
